Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Having flatulence problem, loss of appetite. How to lower elevated sgpt, sgot and cholesterol level?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 454 Questions
My SGPT is 90, SGOT - 44, Cholestrol - 211, Triglycerides - 218. My height is 6 Feet 2 inches and weight 80 Kgs ( so not overweight) . I do not drink alcohol, not on any medication either, don't eat many oily foods as well, have mostly a sedentary lifestyle, but do regular walk of 1 hr daily. Lately my appetite has greatly reduced and when I eat something I get a lot of flatulence. Could you please help or let me know what should be my course of action to lower the elevated values and get a sound digestion back?. I got a complete blood work done, except the above values everything else in LFT, RFT, CBC, Urine, Thryroid, vitamins etc came out to be normal.
Posted Sat, 13 Apr 2013 in Liver and Gall Bladder
Answered by Dr. Venkat Sivayogi 49 minutes later

Welcome to Healthcare Magic.

As per the description of your clinical symptoms and lab values, nothing seems to be abnormal except you have elevated triglycerides and having flatulence problem.

Solution for the first problem is to keep control of the triglyceride levels by changing the eating habits, as you are already doing. Also, increase the physical activity and change your life style. If your triglycerides are still high (>150mg/dl) in spite of above mentioned changes consult your physician.

Solution for second problem flatulence is avoid consuming legumes, nuts, spicy foods and carbonated beverages. Use over the counter available pantaprazole and itopride combinations on empty stomach.

Hope you feel clarified about your problem.

If you need any further clarification, write us back.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor